# SDR COMA0360117

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 6,672 hours, 6,030 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Element
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9959 ANTI ICE DUCT WARNING MESSAGE.FOUND DUCT LEAK SENSING ELEMENT POSITIONED TO CLOSE TO BLEED AIR DUCT.  REPOSITIONED ELEMENT.
